# SDR 2001UALA01624

- Difficulty date: August 5, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 70,212 hours, 17,917 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.
